Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 352, Number 2
HTML articles powered by AMS MathViewer

Existence and uniqueness of rectilinear slit maps
Carl H. FitzGerald and Frederick Weening PDF
Trans. Amer. Math. Soc. 352 (2000), 485-513
The Calabi invariant and the Euler class
Takashi Tsuboi PDF
Trans. Amer. Math. Soc. 352 (2000), 515-524
Quantization of presymplectic manifolds and circle actions
Ana Cannas da Silva, Yael Karshon and Susan Tolman PDF
Trans. Amer. Math. Soc. 352 (2000), 525-552
Factorization in generalized power series
Alessandro Berarducci PDF
Trans. Amer. Math. Soc. 352 (2000), 553-577
Resolutions of monomial ideals and cohomology over exterior algebras
Annetta Aramova, Luchezar L. Avramov and Jürgen Herzog PDF
Trans. Amer. Math. Soc. 352 (2000), 579-594
Automorphism scheme of a finite field extension
Pedro J. Sancho de Salas PDF
Trans. Amer. Math. Soc. 352 (2000), 595-608
Rarified sums of the Thue-Morse sequence
Michael Drmota and Mariusz Skałba PDF
Trans. Amer. Math. Soc. 352 (2000), 609-642
A hereditarily indecomposable tree-like continuum without the fixed point property
Piotr Minc PDF
Trans. Amer. Math. Soc. 352 (2000), 643-654
Closed incompressible surfaces in knot complements
Elizabeth Finkelstein and Yoav Moriah PDF
Trans. Amer. Math. Soc. 352 (2000), 655-677
Two special cases of Ganea’s conjecture
Jeffrey A. Strom PDF
Trans. Amer. Math. Soc. 352 (2000), 679-688
Products and duality in Waldhausen categories
Michael S. Weiss and Bruce Williams PDF
Trans. Amer. Math. Soc. 352 (2000), 689-709
The $\mathcal U$-Lagrangian of a convex function
Claude Lemaréchal, François Oustry and Claudia Sagastizábal PDF
Trans. Amer. Math. Soc. 352 (2000), 711-729
Remarks on a Nonlinear Parabolic Equation
Matania Ben-Artzi, Jonathan Goodman and Arnon Levy PDF
Trans. Amer. Math. Soc. 352 (2000), 731-751
Operating points in infinite nonlinear networks approximated by finite networks
Bruce D. Calvert and Armen H. Zemanian PDF
Trans. Amer. Math. Soc. 352 (2000), 753-780
$L^p$ estimates for nonvariational hypoelliptic operators with $VMO$ coefficients
Marco Bramanti and Luca Brandolini PDF
Trans. Amer. Math. Soc. 352 (2000), 781-822
The set of idempotents in the weakly almost periodic compactification of the integers is not closed
B. Bordbar and J. Pym PDF
Trans. Amer. Math. Soc. 352 (2000), 823-842
Rates of mixing for potentials of summable variation
Mark Pollicott PDF
Trans. Amer. Math. Soc. 352 (2000), 843-853
Banach spaces with the Daugavet property
Vladimir M. Kadets, Roman V. Shvidkoy, Gleb G. Sirotkin and Dirk Werner PDF
Trans. Amer. Math. Soc. 352 (2000), 855-873
Spin $\mathrm {L}$-functions on $GSp_8$ and $Gsp_{10}$
Daniel Bump and David Ginzburg PDF
Trans. Amer. Math. Soc. 352 (2000), 875-899
On the module structure of free Lie algebras
R. M. Bryant and Ralph Stöhr PDF
Trans. Amer. Math. Soc. 352 (2000), 901-934
A quantum octonion algebra
Georgia Benkart and José M. Pérez-Izquierdo PDF
Trans. Amer. Math. Soc. 352 (2000), 935-968